It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


First off - THANK YOU for responding to me. I have no one in my life that knows about this and no one to 'talk' to. Just knowing someone is out there helps so much.

Maybe this is just my body waking up after so long? I FINALLY get off the program, loose a ton of weight and THIS is how I feel? It's VERY demoralizing.

I've been having this neuropathy since June 21st. I remember the day it started and when I first started Googling it - I saw tons of scary stuff - and I actually went to a walk-in clinic (I never get sick so I don't have a regular Dr.). They took blood and everything was OK (no diabetes, my kidneys are fine, my liver levels are fine!, cholesterol, blood sugars - EVERYTHING was fine). There's no color changes, and no swelling in my feet or hands or face.

It's a constant stinging - way worse then feeling like they're waking up and the three smallest toes on each foot are kind of numb - but I walk fine. When I lie down it's the worst. I wrap my feet really tightly in a small blanket and kind of meditate through the pain to go to sleep. When I sit up it's better and when I walk it's the best - but it's there 24/7.

I think that combined with the fact that I'm just not myself - my arms are tingly, diarhea and I live very close to the Seattle Center and Bumbershoot is going on and I feel very isolated. Setting aside the nerve pain for a second - I was FINE until I came down to 5 mg. Then it all changed. I took almost 2 years to detox.

How long is it going to take to feel right mentally? Even if I wanted to I couldn't go to a Dr. today. No way.

[QUOTE=cowtale]Is the stinging you are feeling similar to your feet waking up from being asleep? I do think you are right about the doctor though, you tell him you have been on methadone and he'll not take anything you say seriously. I would just give it a little time, I know its easier said than done, but you have came too far to turn back now.
I'll be thinking of you and hope that your day gets better. I would just keep researching on the internet, something is bound to come up. Maybe do something to keep your mind off of whats going on with you, it might make you feel better.
Methadone is a beast, give yourself a big pat on the back, you will beat it.[/QUOTE]





All times are GMT -7. The time now is 08:17 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!